Singularity analysis of spherical Kadomtsev-Petviashvili equation


Creative Commons License

Karasu-Kalkanli A. , Sakovich S.

JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN, vol.74, no.2, pp.505-507, 2005 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 74 Issue: 2
  • Publication Date: 2005
  • Doi Number: 10.1143/jpsj.74.505
  • Title of Journal : JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN
  • Page Numbers: pp.505-507

Abstract

The (2 + 1)-dimensional spherical Kadomtsev-Petviashvili (SKP) equation of J.-K. Xue [Phys. Lett. A 314 (2003) 479] fails the Painleve test for integrability at the highest resonance, where a nontrivial compatibility condition for recursion relations appears. This compatibility condition, however, is sufficiently weak and thus allows the SKP equation to possess an integrable (1 + 1)-dimensional reduction, which is found by the method of truncated singular expansion.